ENCORE MEDICAL L.P. ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X108MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
530-08-108 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arthralgia (2355); Joint Laxity (4526)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - mdr - pain/loosening.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-00949; 530-06-048, s810 - device loosening, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.